# SDR IPXA2021030566462

- Difficulty date: February 22, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: A5461228660300
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300NO. 1 PYLON LH SIDE FIXED FAIRING REPAIR DOUBLER ABOVE THE EXHAUST NOZZIE IS CHAFFED WITH SHEARED RIVETREMOVED AND REPLACE DOUBLER IAW 54-56-10 FIG 201.
